I am a consistent taker of tricyclen lo, and due to illness and late taking of pills a little less than a month ago I took plan B, I got my period on time after taking and have not missed a pill since. I have had protected sex, condom + pill combination but am experiencing cramping and spotting/like a light period and I am starting my last week of hormone pills in my 28 day cycle pack. Should I be concerned? I have also had a stressful week, I saw stress might cause breakthrough bleeding? And I'm stressing about the sight of blood on top of it all. What do I do?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2013 • 3 answers
Posted 15 Aug 2013 • 2 answers
Posted 28 Jan 2015 • 1 answer
Birth Control Pills - On 4th day of ortho tri-cyclen, spotting from period still,and had unprotected
Posted 19 Feb 2015 • 1 answer
Posted 21 Feb 2017 • 0 answers